# SDR YENA20141220277

- Difficulty date: December 20, 2014
- Submitted: December 22, 2014
- Operation: Air carrier
- Aircraft: N834JB
- Make and model: Airbus A320-232
- Aircraft serial: 5782
- Aircraft time: 5,521 hours, 1,531 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

RETURN TO DEPARTURE DUE TO YELLOW HYD SYSTEM QTY DROPPED TO ZERO IN FLIGHT. ACCOMPLISHED TEMP REPAIR OF HYD LINE IN STABILIZER COMPARTMENT IAW AMM 20-23-14-300-004.
